On ratios of certain analytic functions

G. R. Burduick; E. P. Merkes

Revista colombiana de matematicas (1975)

  • Volume: 9, page 23-28
  • ISSN: 0034-7426

How to cite


Burduick, G. R., and Merkes, E. P.. "On ratios of certain analytic functions." Revista colombiana de matematicas 9 (1975): 23-28. <http://eudml.org/doc/181633>.

author = {Burduick, G. R., Merkes, E. P.},
journal = {Revista colombiana de matematicas},
pages = {23-28},
title = {On ratios of certain analytic functions},
url = {http://eudml.org/doc/181633},
volume = {9},
year = {1975},

AU - Burduick, G. R.
AU - Merkes, E. P.
TI - On ratios of certain analytic functions
JO - Revista colombiana de matematicas
PY - 1975
VL - 9
SP - 23
EP - 28
UR - http://eudml.org/doc/181633
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.